# SDR USAA001569

- Difficulty date: September 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED 2 INCHES, BS 178, WL 207, LBL 25.  INSTALLED REPAIR ANGLE PER SRM 53-10-11 AND EA 68032.  (M)
